# SDR FDEA201611254245

- Difficulty date: November 25, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 25,101 hours, 13,898 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A5328532501800
- Condition: Corroded
- Location: Zone 200
- Part time: 25,101 hours, 13,898 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 221FF IS DAMAGED AND CORRODED REMOVED DAMAGED AND BONDED FILLERS AND DOUBLERS ON MAIN CABIN FLOORBOARD IAW SRM 51-77-12 PARA 4B AND EA 6-5300-70329827
